MAUDE Adverse Event Report: STRYKER GMBH LOCKING COMPRESSION PLATE AXSOS 3 TI 10 HOLE / L136MM 4.0MM LOCKING; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING COMPRESSION PLATE AXSOS 3 TI 10 HOLE / L136MM 4.0MM LOCKING; PLATE, FIXATION, BONE
Model Number 627510
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 12/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
The customer said : " operation on (b)(6) 2020 of a displaced fracture of the two bones of the right leg with a tibial axos plate.Leg support authorized at 2 months post-op on (b)(6) 2020.Satisfactory x-ray clinical check-up on (b)(6) 2020.Returns on (b)(6) 2020 for pain.Consequences : broken tibial plate at 4 months, no post-op infectious signs.Removal of the plate and screws including 4 locked screws.Osteosynthesis after bone harvesting.Endomedullary by plate screws on the tibia and fibula, resin plaster.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
LOCKING COMPRESSION PLATE AXSOS 3 TI 10 HOLE / L136MM 4.0MM LOCKING
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11136241
Report Number0008031020-2021-00013
Device Sequence Number14377111
Product Code HRS
UDI-Device Identifier07613327173833
UDI-Public07613327173833
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number627510
Device Catalogue Number627510
Device Lot NumberD29155
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;